Anonymous
Anonymous asked in Pregnancy & ParentingPregnancy · 1 decade ago

flu shot side effects???

i am 32 weeks i just got the flu shot for the first time,but after five days i had high fever and it lasted for 4 days.now the fever is gone but i feel like hot inside and i sweat.coulded this happend from the flu shot?what can i do to make myself feel better?did anybody experience this?

12 Answers

Relevance
  • 1 decade ago
    Best Answer

    yes its from the flu shot. a vaccine is a small amount of the actual virus u are getting vaccinated for. sometimes (due to different immunity levels in ppl) the vaccination causes the real disease to outbreak. your immunity is low right now bc u are with child. get to bed and rest up so ur body can fight the flu.

  • Anonymous
    1 decade ago

    It is coincidental that you might get the flu right after getting a flu shot.

    As with most vaccines they are along the lines of "homeopathic medicine" by in which they give you a small dose of the flu virus so your body can know what enemy it's up against and create anti-bodies against it before it actually comes in contact with the virus itself. That way it protects you from it when someone around you has the flu. It's not 100% effective however. It is very unlikely that you would catch the flu from a flu shot.

  • 1 decade ago

    It is coincidental that you might get the flu right after getting a flu shot.

    but most of the time you would probably feel bad, and maybe even high fever. your side effects are normal. alot of people get the same thing after getting a flu shot, especially their first time.

  • I have heard that flu shots can actually give some people the flu, especially in those who already have a lowered immune system. Beings you're pregnant, I would think that would up your risk of getting sick from the shot. I would probably call your doctor and ask, they might know of something to help you feel better.

  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    Have you contacted your doctor about the fever...? anytime you get a fever while pregnant you're suppose to see the doctor immediately... You need to contact your doctor to see if it's normal or not... I got my flu shot for the first time last week and I'm 23 weeks pregnant and I've had no side effect....

  • Jody
    Lv 6
    1 decade ago

    I had the flu shot before and ended getting the flu a few days after the shot.

  • 1 decade ago

    some people do get side effects from the flu shoot... i have on ? 4 u did you go to the doctor when you had a high fever four 4 days if you didnt i feel sorry for the baby when he or she gets sick

  • It's a flu shot. They inject you with the flu! So yes it's normal that you feel like you have the flu because they just injected you with it! Fever is normal but if you keep feeling that way you should call your doctor.

  • 1 decade ago

    Yes--the flu vaccine actually puts a small dose of the flu virus in your system, that way your body can fight it off. It's like that with all vaccines. Don't worry, your body was just doing it's job.

  • 1 decade ago

    i can tell you from experience that a flu shot will drop your blood sugar greatly

Still have questions? Get your answers by asking now.